# SDR 07FDEA03587

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71601
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND FRAME AT STA 642 HAVE OVERSIZED FASTENER HOLE.  REPAIRED IAW EA 8-53-109196-FUSELAGE-EXISTING BUSHINGS FOUND AT STA 641.5 MCD, LOWER SILL-REPAIR.  MAJOR REPAIR.
